# SDR UALA2011071103465

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 68,598 hours, 25,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 7326
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE OF CAPTAIN'S WINDSHIELD SHOWS DELAM.  MEASURES ABOUT 1.5 INCHES INTO WINDOW AND 5.75 INCHES IN HEIGHT.  CAPTAIN STATES THAT THE VISUAL QUALITY IS DECREASED BY THE DELAMINATION.  REPLACED NR 1 WINDSHIELD, SEALED AND TORQUED TWICE.  STILL NEED TO TORQUE 3RD TIME AFTER 2230.  NEED TO TEST CAPT'S WIPER.
